MathSciNet Relay Station
MathSciNet bibliographic data
MR2152018 37E05 (37E20)
Smania, Daniel Phase space universality for multimodal maps. Bull. Braz. Math. Soc. (N.S.) 36 (2005), no. 2, 225–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement